# SDR GLBA96254

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Engine: Pwa PW118
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 3D237606
- Condition: Sticky
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MQT - RIGHT ENGINE AIR INLET DE-ICE FAILS CONTINUOUSLY.  MAINTENANCE REPLACED RIGHT ENGINE EJECTOR CONTROL VALVE.  OPS CHECKS GOOD.  (M)
